Inventiones mathematicae

, Volume 157, Issue 2, pp 419–447

Hard Lefschetz theorem for nonrational polytopes

Authors

    • Mathematics DepartmentUniversity of British Columbia
Article

DOI: 10.1007/s00222-004-0358-3

Cite this article as:
Karu, K. Invent. math. (2004) 157: 419. doi:10.1007/s00222-004-0358-3

Abstract

The Hard Lefschetz theorem is known to hold for the intersection cohomology of the toric variety associated to a rational convex polytope. One can construct the intersection cohomology combinatorially from the polytope, hence it is well defined even for nonrational polytopes when there is no variety associated to it. We prove the Hard Lefschetz theorem for the intersection cohomology of a general polytope.

Download to read the full article text

Copyright information

© Springer-Verlag 2004